Steroid shot for sinus infection side effects

I have all these symptoms too... the heart palpitations, sweating, flushing, feeling extra emotional. My coworker said something to me that normally would not upset me and I started to have tears in my eyes and I couldn't help it at all I had to walk away. I thought it was probably all due to my anxiety but I've never experienced it like this before. I got 8 trigger point injections in my thoracic area on Friday, so it's almost been a week for me now. I am also wondering when my back pain should feel better?? My doctor also never told me any of this, I can't believe how common it seems to be!!

Dear T,
Sorry to hear about your son’s struggles. It sounds like you’re doing all the right things. For kids with chronic rhinitis and chronic cough, I am suspicious of reflux (GER/GERD) as a contributing factor. Take a look at the articles on this site for that topic. Regarding the precise amount of Manuka honey to use, it ends up being about a tablespoon for an 8-oz bottle of saline. Manuka honey may help reduce inflammation, studies have found that Manuka contains both a strong anti-microbial, and strong anti-inflammatory agents … worth a try.
Please let us know how it goes, and thanks for visiting.
RF

I have a rare auto-immune disease that requires high (160mg 2x day) dose prednisone to stop a severe blistering of mucosal tissue ., 2-3 degree burns of mouth, throat, sinus, eyes and even my heart. The possibility of this disease killing me without prednisone is real and my doctor explained that prior to prednisone a great majority of people with Erythema Multiforme – Major died.
So what’s the problem? Over many years and a dozen high dose treatments with prednisone I have been 302 committed and upon release my doctors where cautioned about this therapy.
During my most recent treatment, I went into a manic state or worse. I was PFA’d and removed from my home by police after scaring my wife and kids. I had to finish treatments at the hospital and I requested a psychological evaluation because I hadn’t slept in 5 days, almost lost my job, and was was manic or worse. After a discussion with a psychiatrist he added several different mood stabilizers and anti psychotic meds. I have come off the prednisone and the pshyc meds are taking effect. I cant wait until prednisone is out of my system.
My doctor now realizes after this last event a new protocol is being thought out with future treatments.
This I can tell you without a doubt in my mind that Prednisone is a miracle and a curse all rolled up into one medicine. If you are experiencing mental issues with prednisone tell your doctor immediately, insist on getting psychiatric support and PRAY.

Steroid shot for sinus infection side effects

steroid shot for sinus infection side effects

Media:

steroid shot for sinus infection side effectssteroid shot for sinus infection side effectssteroid shot for sinus infection side effectssteroid shot for sinus infection side effectssteroid shot for sinus infection side effects

http://buy-steroids.org